Vol. 63, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Weighted Sidon sets

Jeffery William Sanders

Vol. 63 (1976), No. 1, 255–279
Abstract

A weighted generalisation of Sidon sets, W-Sidon sets, is introduced and studied for compact abelian groups. Firstly W-Sidon sets are characterised analogously to Sidon sets and variations of these characterisations shown to lead back to Sidon sets. For the circle group W-Sidon sets are constructed which are not Λ(1) and hence not Sidon. The algebra of all W’s making a set W-Sidon is investigated and Sidon and p-Sidon sets cast in terms of it. Finally analytic properties of W-Sidon sets are pursued and a necessary condition on the growth of W2 obtained.

Mathematical Subject Classification 2000
Primary: 43A46
Secondary: 42A44
Milestones
Received: 6 May 1975
Published: 1 March 1976
Authors
Jeffery William Sanders